# SDR FDEA201107112634

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 58,037 hours, 9,459 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Bs 2164 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BULKHEAD STA 2164, CRACK FOUND ON STIFFENER U-ANGLE RT SIDE LOWER   ALIGNMENT PIN HOLE AREA.  CRACKED STIFFENER REMOVED AND REPLACED WITH REWORKED STIFFENER AS PER SRM 51-35-01 REV 46. STIFFENER REWORKED AS PER DRAWING AJC7001 REV DT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
